RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 6, Pages 836–842 (Mi mz1673)  

This article is cited in 1 scientific paper (total in 1 paper)

On acyclicity of the set of solutions to the Cauchy problem for differential equations

B. S. Klebanov, V. V. Filippov

M. V. Lomonosov Moscow State University

Abstract: The acyclicity of sets of solutions to the Cauchy problem is considered from the viewpoint of the axiomatic theory of solutions spaces of ordinary differential equations. We prove that the class of acyclic solution spaces is closed with respect to passing to the limit space.

DOI: https://doi.org/10.4213/mzm1673

Full text: PDF file (195 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:6, 701–706

Bibliographic databases:

UDC: 517.91
Received: 23.02.1996

Citation: B. S. Klebanov, V. V. Filippov, “On acyclicity of the set of solutions to the Cauchy problem for differential equations”, Mat. Zametki, 62:6 (1997), 836–842; Math. Notes, 62:6 (1997), 701–706

Citation in format AMSBIB
\Bibitem{KleFil97}
\by B.~S.~Klebanov, V.~V.~Filippov
\paper On acyclicity of the set of solutions to the Cauchy problem for differential equations
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 6
\pages 836--842
\mathnet{http://mi.mathnet.ru/mz1673}
\crossref{https://doi.org/10.4213/mzm1673}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1635158}
\zmath{https://zbmath.org/?q=an:0919.34004}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 6
\pages 701--706
\crossref{https://doi.org/10.1007/BF02355458}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075396200024}


Linking options:
  • http://mi.mathnet.ru/eng/mz1673
  • https://doi.org/10.4213/mzm1673
  • http://mi.mathnet.ru/eng/mz/v62/i6/p836

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gabdrakhmanov, SR, “Solution spaces and the Fucik spectrum”, Differential Equations, 39:3 (2003), 313  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:249
    Full text:91
    References:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020